Alert archive / California / Gale Warnings in 2018

Gale Warning 19, NWS San Francisco Bay Area, CA

October 7, 2018

NWS San Francisco Bay Area, CA issued this gale warning at Oct 7, 2018, 2:13 PM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2018, 2:13 PM PDT (21:13 UTC)
Expired
Oct 8, 2018, 2:10 PM PDT
In force
24 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

352 
WHUS76 KMTR 072113
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
213 PM PDT Sun Oct 7 2018

PZZ570-080515-
/O.UPG.KMTR.SC.Y.0205.000000T0000Z-181008T2200Z/
/O.NEW.KMTR.GL.W.0019.181007T2113Z-181009T0400Z/
/O.NEW.KMTR.SC.Y.0207.181009T0400Z-181009T1600Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
213 PM PDT Sun Oct 7 2018

...GALE WARNING IN EFFECT UNTIL 9 PM PDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM MONDAY TO 9 AM PDT
TUESDAY...

The National Weather Service in San Francisco has issued a Gale
Warning, which is in effect until 9 PM PDT Monday. A Small Craft
Advisory has also been issued. This Small Craft Advisory is in
effect from 9 PM Monday to 9 AM PDT Tuesday. The Small Craft
Advisory is no longer in effect.

* WINDS...North 25 to 35 kt with gusts up to 40 kt.

* SEAS...10 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-080515-
/O.EXT.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-080515-
/O.EXT.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 35 kt.

* SEAS...7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-080515-
/O.EXT.KMTR.SC.Y.0205.000000T0000Z-181009T1000Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-080515-
/O.EXT.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Point Arena To Point Reyes To 10 nm-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ545-080515-
/O.EXT.KMTR.SC.Y.0205.000000T0000Z-181009T0400Z/
Point Reyes To Pigeon Point To 10 nm-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-080515-
/O.EXT.KMTR.SC.Y.0205.000000T0000Z-181009T0000Z/
Pigeon Point to Point Pinos To 10 nm-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-080515-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181008T1000Z/
Point Pinos To Point Piedras Blancas To 10 nm-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-080515-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181008T1000Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...North 10 to 20 kt with gusts up to 30 kt.

$$

PZZ535-080400-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181008T0400Z/
Monterey Bay-
213 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...Northwest 15 to 20 kt with gusts up to 25 kt.

* SEAS...4 to 6 feet.

$$
4 follow-up statements
997 
WHUS76 KMTR 080318
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
818 PM PDT Sun Oct 7 2018

PZZ570-081130-
/O.CON.KMTR.GL.W.0019.000000T0000Z-181009T0400Z/
/O.CON.KMTR.SC.Y.0207.181009T0400Z-181009T1600Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
818 PM PDT Sun Oct 7 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO
9 AM PDT TUESDAY...

* WINDS...North 25 to 30 kt with gusts up to 40 kt.

* SEAS...10 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-081130-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-081130-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 35 kt.

* SEAS...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-081130-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1000Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-081130-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Point Arena To Point Reyes To 10 nm-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ545-081130-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T0400Z/
Point Reyes To Pigeon Point To 10 nm-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-081130-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T0000Z/
Pigeon Point to Point Pinos To 10 nm-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 25 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-081000-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181008T1000Z/
Point Pinos To Point Piedras Blancas To 10 nm-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 25 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-081000-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181008T1000Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...North 10 to 15 kt with gusts up to 25 kt.

$$

PZZ535-080430-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181008T0400Z/
Monterey Bay-
818 PM PDT Sun Oct 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...Northwest 10 to 20 kt with gusts up to 25 kt.

* SEAS...3 to 5 feet.

$$
688 
WHUS76 KMTR 081040
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
340 AM PDT Mon Oct 8 2018

PZZ560-081145-
/O.CAN.KMTR.SC.Y.0205.000000T0000Z-181009T0000Z/
Pigeon Point to Point Pinos To 10 nm-
340 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory.

Winds have decreased below advisory criteria.

$$

PZZ545-081145-
/O.CAN.KMTR.SC.Y.0205.000000T0000Z-181009T0400Z/
Point Reyes To Pigeon Point To 10 nm-
340 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory.

Winds have dropped below advisory criteria.

$$

PZZ570-081845-
/O.CON.KMTR.GL.W.0019.000000T0000Z-181009T0400Z/
/O.EXT.KMTR.SC.Y.0207.181009T0400Z-181010T0600Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
340 AM PDT Mon Oct 8 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
11 PM PDT TUESDAY...

* WINDS...North 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-081845-
/O.NEW.KMTR.SC.Y.0208.181009T2000Z-181010T0600Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
340 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT
TUESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 1 PM to 11 PM PDT
Tuesday.

* WINDS...Southwest 15 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-081845-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
340 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 35 kt.

* SEAS...9 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-081845-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
340 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...8 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-081845-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1000Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
340 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-081845-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Point Arena To Point Reyes To 10 nm-
340 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
515 
WHUS76 KMTR 081516
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
816 AM PDT Mon Oct 8 2018

PZZ570-082330-
/O.CON.KMTR.GL.W.0019.000000T0000Z-181009T0400Z/
/O.EXT.KMTR.SC.Y.0207.181009T0400Z-181010T1000Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
816 AM PDT Mon Oct 8 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PDT WEDNESDAY...

* WINDS...North 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-082330-
/O.EXT.KMTR.SC.Y.0205.000000T0000Z-181010T1000Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
816 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 35 kt.

* SEAS...7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-082330-
/O.EXT.KMTR.SC.Y.0205.000000T0000Z-181010T1000Z/
Point Arena To Point Reyes To 10 nm-
816 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-082330-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
816 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...8 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-082330-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1000Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
816 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

* SEAS...7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-082330-
/O.CON.KMTR.SC.Y.0208.181009T2000Z-181010T0600Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
816 AM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 11 PM PDT
TUESDAY...

* WINDS...Southwest 15 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
041 
WHUS76 KMTR 082110
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
210 PM PDT Mon Oct 8 2018

PZZ570-090515-
/O.CAN.KMTR.GL.W.0019.000000T0000Z-181009T0400Z/
/O.EXT.KMTR.SC.Y.0207.181008T2110Z-181010T1000Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
210 PM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Gale Warning.

* WINDS...North 20 to 30 kt with occasional gusts up to 35 kt.

* SEAS...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-090515-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181010T1000Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
210 PM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with occasional gusts up to 35 
  kt.

* SEAS...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-090515-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1600Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
210 PM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 30 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-090515-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181009T1000Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
210 PM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WINDS...Northwest 10 to 20 kt with gusts up to 25 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-090515-
/O.CON.KMTR.SC.Y.0205.000000T0000Z-181010T1000Z/
Point Arena To Point Reyes To 10 nm-
210 PM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-090515-
/O.CON.KMTR.SC.Y.0208.181009T2000Z-181010T0600Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
210 PM PDT Mon Oct 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 11 PM PDT
TUESDAY...

* WINDS...Southwest 10 to 15 kt with gusts up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Oct 7, 1:41 PM PDT, 32 minutes earlier.

Area forecast discussion, Oct 7, 1:41 PM PDT, 32 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
141 PM PDT Sun Oct 7 2018

.SYNOPSIS...Strong and gusty northerly winds will continue across
the North and East Bay Hills through Monday morning. Locally
gusty winds are also expected in the Santa Cruz Mountains and the
East Bay Interior Valleys. These dry offshore winds will result in
warmer temperatures in all areas Sunday and Monday. A cooling
trend will start on Tuesday as onshore flow returns. Warmer
weather is then anticipated by late next week.

&&

.DISCUSSION...As of 1:41 PM PDT Sunday...Under sunny skies,
afternoon temperatures are warming into the 70s to lower 80s
across the district. Reports of smoke in the East Bay are prompted
by a fire near Vacaville, and the smoke plume can be seen on visible
satellite imagery. Relative humidity values have plummeted into
the upper teens and 20s, and offshore winds continue to gust in the
hills as well as the east bay valleys. Red Flag Warnings and
Wind Advisories remain in effect through 9 AM Monday for gusty
winds and poor relative humidity recoveries overnight. Winds are
forecast to taper off Monday morning when the surface winds
becomes more onshore.

High pressure will keep skies clear through Monday. Temperatures
will be mild with 70s at the coast and 80s inland. Winds are
expected to decrease on Monday with low clouds returning to the
coast by Tuesday. Near-coastal areas are expected to cool off by
5-10 degrees Tuesday and Wednesday, and inland areas will see less
dramatic cooling over the next several days. Medium range models
indicate a blocking ridge building off the coast for slight
warming by the end of the week. Then, ten days out, the blocking
ridge finally moves east as a deep upper trough approaches the
coast. Way too early to know if NorCal will see rain from this,
but rain does get statistically more likely as we get closer to
the end of October.

&&

.AVIATION...as of 10:27 AM Sunday. For 18Z TAFs. The northerly
gradient remains strong (~7.7 mb) and satellite imagery shows
clear skies continue across the area. Mainly clear skies and VFR
conditions are expected to continue through the period with maybe
some passing high clouds. The main concern remains low level wind
shear associated with north to northeast winds aloft. Shear is
expected to decrease late tomorrow morning.

Vicinity of KSFO...VFR through the period with LLWS due to north
to northeast winds aloft. A brief break is expected this afternoon
as winds increase at the surface, but LLWS will resume by this
evening and continue through tomorrow morning.

SFO Bridge Approach...Similar to SFO.

Monterey Bay Terminals...VFR through the period with increasing
onshore winds this afternoon 10-15 kt. Higher gusts at KSNS
expected.

&&

.FIRE WEATHER...As of 3:00 AM Sunday...Red Flag Warnings are now
in effect for the North Bay Mountains above 1000 feet, the East
Bay Hills and interior valleys, the Diablo Range above 1500 feet,
and the Santa Cruz Mountains above 1000 feet. Although some areas
received more rain than others this past week, this prolonged
period of strong and gusty north to northeast winds will combine
with low humidity values to increase the fire weather danger
across the region.

Strong and gusty north to northeast winds will last through the
early morning hours with the strongest gusts along the ridge
tops. Although some weakening of the winds may occur during the
day on Sunday these winds will increase once again after sunset.
Humidity recoveries will remain in moderate ranges tonight, but
rapidly fall off during the day tomorrow, with little if any
recovery expected on Sunday night.

Another period of gusty offshore winds may be possible again late
in the work week.

&&

.MARINE...as of 8:15 AM PDT Sunday...Northerly winds will
continue over the coastal waters today creating hazardous
conditions. Occasional gale-force gusts will be possible at times
over the northern outer waters and along the Big Sur coast. These
winds will generate steep wind waves across the waters. This will
be especially hazardous for smaller vessels. All mariners
venturing into open waters should use caution. Mixed northwest and
southernly swell will continue through the forecast period.
Expect an increasing southerly swell generated by Hurricane Sergio
to arrive around mid-week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...Wind Advisory...CAZ507-511-512
             SCA...Pigeon Pt to Pt Pinos 0-10 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...SF Bay until 3 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 3 AM
             SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...Mry Bay until 9 PM

&&

PUBLIC FORECAST: Sims
AVIATION: AS
MARINE: AS
FIRE WEATHER: W Pi

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 2:13 PM PDTSmall Craft AdvisoryMTR4 days

Nearby

Gale Warnings in California, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.